# SDR USAA950407

- Difficulty date: April 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48117
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Diodes
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - FORWARD SECTION OF FLOOR TRACK LIGHTING INOPERATIVE.  MAINTENANCE REPLACED BOTH DIODES IN EMERGENCY CABIN FLOOR LIGHTING SYSTEM.  (Z)
